# SDR ASAA2017031720196

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,395 hours, 1,458 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Location: Flt Director
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR FLAG ON CAPTAIN'S PRIMARY DISPLAY.  ACFT GROUNDED. CYCLED GROUND POWER AND FLIGHT DIRECTOR DISPLAYS NORMALLY. PERFORMED DFCS BITE GROUP 12 FOR FD AND ALL TESTS PASSED IAW FIM 22-11 TASK 801.
